# SDR 07FDEA03077

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 82,612 hours, 26,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: S4913807AT01728
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR INDICATED UNSAFE ON BOTH PRIMARY AND SECONDARY WITH GEAR HANDLE UP.  FOLLOWED QRH PROCEDURES AND PUT GEAR HANDLE DOWN AND HAD GOOD DOWN AND LOCKED INDICATIONS.  FOUND RIGHT MAIN GEAR FOLLOW UP GEAR UP CABLE RUN BROKEN.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR FOLLOW UP CABLE.  PERFORMED GEAR SWING FOR OPERATIONAL CHECK OF RIGHT  MAIN LANDING GEAR DOOR.
